# SDR AALA202503057150

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 92,818 hours, 12,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK EMERGENCY LIGHT TEST FAIL. FROM ROW 13 THROUGH ROW 24 EMERGENCY LIGHTS(LEFT AND RIGHT) INOP . MAINTENANCE  FOUND EMERG LIGHT CONNECTOR UNDER SEAT 23D, CONNECTED CONNECTOR SEAT EMERG LIGHTS ROWS 13 THRU 24 LEFT ANDRIGHT CHECK OK PER AMM 33-51-00.
